Pacific Journal of Mathematics

Polynomials in linear relations. II.

Michael J. Kascic, Jr.

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 593-607.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982798

Mathematical Reviews number (MathSciNet)
MR0253067

Zentralblatt MATH identifier
0176.43403

Subjects
Primary: 47.10

Citation

Kascic, Michael J. Polynomials in linear relations. II. Pacific J. Math. 29 (1969), no. 3, 593--607. https://projecteuclid.org/euclid.pjm/1102982798


Export citation

References

  • [1] Richard Arens, Operational calculus of linear relations, Pacific J. Math. 11 (1961)
  • [2] S. Banach, Theorie des Operations Lineaires, Warsaw, 1932.
  • [3] T. Husain, The open mapping and closedgraph theorems in topological vector spaces, Oxford Mathematical Monographs, 1965.
  • [4] M. J. Kascic, Jr., Polynomials in linear relations. Pacific J. Math. 24 (1968).
  • [5] H. H. Schaefer, Topological vector spaces, Macmillan Series In Advanced Mathe- matics and Theoretical Physics, 1966.

See also

  • I : M. J. Kascic. Polynomials in linear relations. Pacific Journal of Mathematics volume 24, issue 2, (1968), pp. 291-295.